# SDR DL757011664

- Difficulty date: October 14, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 32,209 hours, 15,765 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BPS73
- Part serial: 26951
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON LAYOVER, FOUND SOME EMERGENCY LIGHTS INOP.  REPLACED BATTERY CHARGER.
